# SDR AALA201901309002

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 6,437 hours, 2,413 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON START OF NR 2 ENGINE, ENGINE NR 2 FAILED, INDICATED WITH VISIBLE FLAMES IN THE TAILPIPE. FLIGHT RETURNED TO GATE DUE TO POSSIBLE FIRE IN ENGINE DURING START UP. EMERGENCY TEAMS RESPONDED AS A PRECAUTION AND FLIGHT RETURNED TO GATE WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 71-00-00-910-902, NO LEAKS NOTED, AND RAN ENGINE, NO FAULTS NOTED. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
